# SDR SWAA2024103054003

- Difficulty date: October 27, 2024
- Submitted: October 30, 2024
- Operation: Air carrier
- Aircraft: N268WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32524
- Aircraft time: 58,011 hours, 34,901 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INOP EMERGENCY EXIT LIGHT ON CEILING PANEL AT FWD GALLEY AREA 2024-593383<[01] CONNECTED CORRECTLY ELECTRICAL CONNECTOR D3160 OF THE EMERGENCY LIGHT ON CEILING PANEL AT FORWARD GALLEY AREA IAW B737-700 WDM 33-51-12-2 AND PERFORMED EMERGENCY LIGHTS OPERATIONAL TEST: TEST IS OK AND ALL EMERGENCY LIGHT COME ON.;[02] CORRECTED STEP 1: CONNECTED CORRECTLY ELECTRICAL CONNECTOR D3160 OF THE EMERGENCY LIGHT ON CEILING PANEL AT FORWARD GALLEY AREA IAW B737-700 WDM 33-51-12-2 AND PERFORMED EMERGENCY LIGHTS OPERATIONAL TEST IAW B737-700 AMM 33-51-00-710-801.TEST IS OK AND ALL EMERGENCY LIGHT COME ON.;[03] CERTIFIED CORRECTIVE ACTION 2; COMPLETED  TEST OK
